On the theory of observability in Banach spaces
Differencialʹnye uravneniâ, Tome 6 (1970) no. 8, pp. 1516-1519
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_8_a22,
author = {R. V. Zhevnyak},
title = {On the theory of observability in {Banach} spaces},
journal = {Differencialʹnye uravneni\^a},
pages = {1516--1519},
year = {1970},
volume = {6},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_8_a22/}
}
R. V. Zhevnyak. On the theory of observability in Banach spaces. Differencialʹnye uravneniâ, Tome 6 (1970) no. 8, pp. 1516-1519. http://geodesic.mathdoc.fr/item/DE_1970_6_8_a22/